# SDR SWAA2025022592219

- Difficulty date: February 1, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR; ASSIST HANDLE BROKEN. <[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] ATAG: A293801 P/N: 65-5458-20N ATAG: A293797 P/N: 65-5458-21N ATAG: A80299 P/N: 65-5458-21N; [02] C/W AUDIT C/W.
